Generalizations of the Forelli-Rudin estimates

Research output: Contribution to journalArticlepeer-review

Abstract

We give elementary proofs of the Forelli-Rudin estimates and generalizations of these estimates. As an application we obtain Lp-boundedness results for classes of integral operators that include Bergman projections and Hankel operators.

Original languageEnglish
Pages (from-to)936-950
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume252
Issue number2
DOIs
StatePublished - Dec 15 2000

Fingerprint

Dive into the research topics of 'Generalizations of the Forelli-Rudin estimates'. Together they form a unique fingerprint.

Cite this